Advanced

A uniqueness theorem for higher order anharmonic oscillators

Fournais, Søren and Persson Sundqvist, Mikael LU (2015) In Journal of Spectral Theory 5(2). p.235-249
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Spectral Theory
volume
5
issue
2
pages
235 - 249
publisher
European Mathematical Society Publishing House
external identifiers
  • wos:000358973800001
  • scopus:84994012347
ISSN
1664-039X
DOI
10.4171/JST/96
language
English
LU publication?
yes
id
c12eb17f-62e1-4eb3-ad21-6387010f025f (old id 4221764)
date added to LUP
2014-05-16 16:31:40
date last changed
2017-09-24 03:18:49
@article{c12eb17f-62e1-4eb3-ad21-6387010f025f,
  author       = {Fournais, Søren and Persson Sundqvist, Mikael},
  issn         = {1664-039X},
  language     = {eng},
  number       = {2},
  pages        = {235--249},
  publisher    = {European Mathematical Society Publishing House},
  series       = {Journal of Spectral Theory},
  title        = {A uniqueness theorem for higher order anharmonic oscillators},
  url          = {http://dx.doi.org/10.4171/JST/96},
  volume       = {5},
  year         = {2015},
}